Institutions and social structures

Fleetwood, S. (2008) Institutions and social structures. Journal for the Theory of Social Behaviour, 38 (3). pp. 241-265. ISSN 0021-8308

[img]
Preview
PDF - Submitted Version
353kB
[img] Microsoft Word - Submitted Version
237kB

Publisher's URL: http://dx.doi.org/10.1111/j.1468-5914.2008.00370.x


Item Type:Article
Uncontrolled Keywords:institutions, social structures
Faculty/Department:Faculty of Business and Law
ID Code:15968
Deposited By: A. Clarke
Deposited On:09 Nov 2011 10:32
Last Modified:02 Apr 2014 02:33

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together